# SDR IPXA2023033092429

- Difficulty date: March 8, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 21,111 hours, 12,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610265204
- Part serial: NSN
- Condition: Dented
- Location: Fr 4 Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CLEFT FUSE SKIN DENT AT FR 4 "PERMANENT REPAIR"REPAIRED PER UPS EO A300-5330-863019-A, UPS RCD 268868, VTMAE FINAL EA 300-5311-27-A3166 REV-
